RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nikolov, N M

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:84
Abstract pages:914
Full texts:447
References:77
E-mail:

http://www.mathnet.ru/eng/person19032
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. N. Nikolov, B. Stanković, “Об одном функциональном уравнении”, Mat. Pros., Ser. 3, 17 (2013),  192–195  mathnet
2010
2. N. Nikolov, “Теорема Лиувилля для субгармонических функций на $\mathbb Z^n$”, Mat. Pros., Ser. 3, 14 (2010),  192–195  mathnet
2008
3. G. Ganchev, N. M. Nikolov, “Изогональное сопряжение и задача Ферма”, Mat. Pros., Ser. 3, 12 (2008),  185–194  mathnet
2002
4. N. M. Nikolov, Ya. S. Stanev, I. T. Todorov, “Rational Conformal Field Theory in Four Dimensions”, TMF, 132:2 (2002),  300–317  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 132:2 (2002), 1148–1162  isi
2000
5. N. M. Nikolov, “Continuity and boundary behavior of the Carathéodory metric”, Mat. Zametki, 67:2 (2000),  230–240  mathnet  mathscinet  zmath; Math. Notes, 67:2 (2000), 183–191  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019